# SDR IPXA2017080820272

- Difficulty date: August 1, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AYG7344517
- Condition: Cracked
- Location: Mlg Accumulator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT MLG WW UPPER FWD ACCUMULATOR LOWER LT SUPPORT ROD IS CRACKED.  REMOVED AND REPLACED THE SUPPORT ROD IAW SRM 51-31-01.
